# SDR SWIA201804304609

- Difficulty date: April 3, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 39,619 hours, 33,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT BS 559+80 - 621 CORRODED.  REMOVED THE CORROSION IAW SRM.
